# SDR CALA2017102003702

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N47414
- Make and model: Boeing 737924ER
- Aircraft serial: 32827
- Aircraft time: 33,054 hours, 11,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEAT 15C EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BULB AND LENS.  EMERGENCY LIGHT OPS CHECKED NORMAL.
